# SDR AALA201710129004

- Difficulty date: September 17, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 58,749 hours, 25,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347209001100
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN RIGHT Z BEAM BETWEEN FRAMES 64 AND 66, Y-1292, Z-500.   REMOVED AND REPLACED THE BEAM IAW SRM 51-42-11 AND SRM 53-00-14.
